# SDR C77A2019090300001

- Difficulty date: August 30, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N205NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000481
- Aircraft time: 12,530 hours, 7,922 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 9037B000104
- Part serial: 01349
- Condition: Failed
- Location: Cockpit
- Part time: 716 hours, 439 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LG WOW FAIL SYS FAIL. REF. LOGBOOK PAGE C125746 & C125747 FOR WORK PERFORMED AND OPS CHECKS PERFORMED. A/C OK FOR SVC. SUPPLEMENTAL INFORMATION - AIR RETURN FOR LG WOW SYSTEM FAIL AND EMERGENCY DECLARED. FLIGHT LANDED AND ARRIVED TO THE GATE WITH NO FURTHER ISSUES. FOUND NLG STRUT UNDER SERVICED PERFORMED NLG SHOCK STRUT SERVICING IAW AMM 12-12-09 DURING DRANING OF HYDRAULIC FLUID NO FLUID FOUND ON STRUT. NLG SHOCK STRUT PENDING GEAR SWING. REMOVED & REPLACED LANDING-GEAR CONTROL LEVER IAW AMM 32-33-01 PERFORMED LANDING GEAR EXTENSION & RETRACTION (ON JACK) IAW AMM 32-33-00-710-801 OPS CHK NORMAL NO LG WOW SYS FAIL MSG ON EICAS PERFORMED MULTIPLE EXTENSIONS & RETRACTIONS. REF. LOGBOOK PAGE C125746 & C125747 FOR WORK PERFORMED AND OPS CHECKS PERFORMED. A/C OK FOR SVC.
